# SDR VNAA202407020002

- Difficulty date: May 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SETTLEMENT AREA OF FAIRING 683AB, 686AB, 692AB, 695AB AND 697AB AT RH WING LOWER SKIN.   WEAR ON SETTLEMENT AREA OF FAIRING 683AB, 686AB, 692AB, 695AB AND 697AB AT RH WING LOWER SKIN WERE REPAIRED PER REO 690-57-21-476 REV.
